×

Found 4,017 Documents (Results 1–100)

100
MathJax

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 07542529

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34L40 34L10
PDF BibTeX XML Cite
Full Text: DOI

Resonances for the Dirac operator on the half-line. (English. Russian original) Zbl 07503294

Funct. Anal. Appl. 55, No. 4, 326-329 (2021); translation from Funkts. Anal. Prilozh. 55, No. 4, 91-94 (2021).
MSC:  34A55 34L40
PDF BibTeX XML Cite
Full Text: DOI

An eigenfunction manifold generated by a family of periodic boundary value problems. (English. Russian original) Zbl 07483843

Sb. Math. 212, No. 9, 1208-1227 (2021); translation from Mat. Sb. 212, No. 9, 18-39 (2021).
MSC:  34L40 34L10 34B09
PDF BibTeX XML Cite
Full Text: DOI

On the discreteness of the spectrum of matrix Schrödinger and Dirac operators with point interactions. (English. Russian original) Zbl 07455576

Math. Notes 110, No. 6, 960-966 (2021); translation from Mat. Zametki 110, No. 6, 932-938 (2021).
MSC:  47B36 34L40
PDF BibTeX XML Cite
Full Text: DOI

Hierarchical Schrödinger type operators: the case of locally bounded potentials. (English) Zbl 1490.34105

Karapetyants, Alexey N. (ed.) et al., Operator theory and harmonic analysis. OTHA 2020, Part II – probability-analytical models, methods and applications. Based on the international conference on modern methods, problems and applications of operator theory and harmonic analysis. Cham: Springer. Springer Proc. Math. Stat. 358, 43-89 (2021).
MSC:  34L05 34L40 46A19
PDF BibTeX XML Cite
Full Text: DOI

The initial-boundary value for the combined Schrödinger and Gerdjikov-Ivanov equation on the half-line via the Riemann-Hilbert approach. (English. Russian original) Zbl 1482.81011

Theor. Math. Phys. 209, No. 2, 1537-1551 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 258-273 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Trace formulas for the modified Mathieu equation. (English) Zbl 07438907

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 427-443 (2021).
MSC:  47E05 34E05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Equiconvergence of spectral decompositions for Sturm-Liouville operators with a distributional potential in scales of spaces. (English. Russian original) Zbl 1486.34169

Dokl. Math. 103, No. 1, 47-49 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 56-58 (2021).
MSC:  34L40 34B24
PDF BibTeX XML Cite
Full Text: DOI

On discrete spectrum of a model graph with loop and small edges. (English. Russian original) Zbl 1472.81069

J. Math. Sci., New York 257, No. 5, 551-568 (2021); translation from Probl. Mat. Anal. 111, 3-17 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Some properties of functional-differential operators with involution \(\nu(x)=1-x\) and their applications. (English. Russian original) Zbl 1472.34123

Russ. Math. 65, No. 5, 69-76 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 5, 89-97 (2021).
MSC:  34K08 34L40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software